RARE REACTION: Lincoln woman explains how COVID and acne drugs have blackened her lips

Avery Anderson went viral on TikTok after saying she had a bizarre reaction to COVID due to her acne medication.

LINCOLN, Neb. (KLKN) – She says her doctors described her as the perfect storm. Avery Anderson’s reaction to COVID-19 has made people wonder if she stuck her lips on a barbecue.

Absolutely painful and difficult to eat or drink, this is how Avery Anderson describes his reaction to COVID-19.

The Lincoln woman who travels to Tiktok to document her trip to the emergency room. There, doctors told her that the acne medication she was taking, which was positive for COVID, turned into a painful reaction.

“It was just like a fire like it was burning. I couldn’t eat anything. Like drinking I would take it like a straw and try around the corner because it was like the only way for me to get fluids into my body. It was terrible, ”Anderson said.

She takes Accutane, an acne medicine widely known to dry out the skin and crack the lips.

Finally, after three doctor visits and even an emergency room visit, Anderson said doctors told him COVID was able to manifest in his mouth, causing black lips and scabs.

Anderson said since she posted the video, now with over 7 million views, it seems her reaction isn’t as rare as she thought.

“All of these people were talking to me like they were going through the same thing,” Anderson said.

She says sharing her journey and making fun of the painful experience helps her get through the long recovery process.

“Eating is still a bit difficult for me, but the aquaphor has just been my honest savior throughout it all,” she said with a smile.

About Sally Dominguez

Check Also

These 4 influencers share their skincare routines, as well as their favorite products

Each product we feature has been independently selected and reviewed by our editorial team. If …

Leave a Reply

Your email address will not be published. Required fields are marked *